# SDR CA070618005

- Difficulty date: May 4, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,646 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 509440767
- Condition: Worn
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT SNAG REPORTED - (LT ENGINE REMAINS AT HIGH IDLE AT LOW IDLE SETTINGS).  MAINTENANCE FOUND THE AIRFRAME POWER LEVER ARM AT THE REVERSING CAM GROUND PIN HEAD JUMPED THE SPLINE, CAUSING THE SHOULDERED PIN TO HOLD THE FCU INTERCONNECT ARM FROM RESETTING TO GROUND IDLE.THE ARM WAS RE-ADJUSTED AND IS ASSUMED WORN OUT INTERNALLY. AS A PRECAUTION ALL THROTTLE ARMS WERE REPLACED. (TC NR 20070618005)
